# SDR AALA20090913LGA01

- Difficulty date: September 13, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N580AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53157
- Aircraft time: 53,495 hours, 27,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part serial: 89907
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN FIRST CLASS CABIN INOPERATIVE.  REPLACED BATTERY PACK.
